# SDR DXTA2021111551930

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 2,738 hours, 1,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPARTMENT EQUIPMENT: STRONG OILY ODOR IN CABIN, WHEN ENGINES RUNNING. MOST PRONOUNCED ON POWER REDUCTIONS AND LOW POWER SETTINGS NO SMOKE PRESENT.  PERFORMED TC-68A-21-181006M, BOROSCOPED LH AND RH ENGINES AND BLEED DUCTS COMING OFF ENGINES FOR OIL OR OIL RESIDUE WITH NONE NOTED. LEAK CHECKS SATISFACTORY. WORK DONE IAW EMM 72-00-00. NO OTHER DEFECTS NOTED.
